A reminder popped up on my screen a few minutes ago: Twins’ Birthday, in One Day.
As if I could forget. As if I could ever forget. As if, on their birth day, I wasn’t born too. I think it’s that way for all of us. No matter how many times we give birth, or welcome a new baby into our arms whether they came from inside of us or not, that’s our birthday too.
There are moments from their birth day (and that of their sister) that are burned forever in my mind. A conversation with the doctor and she was performing a c-section and I was chatting away as if I wasn’t about to add two kids to our family. The feeling of that tiny warm body held closely to mine for the first time. A peek of tiny newborn cuteness and giant eyes before he (I can’t remember which baby) was whisked away to NICU for a brief visit. But mostly, what I remember best is…
Acetaminophen (common brand names Tylenol, Panadol) and Ibuprofen (common brand names Motrin, Advil) seem so benign. However, when too much is given, it can be very dangerous. It is easy to give too much. You may be in a hurry, guess at the dose, give the medicine too often or give too much because you didn't realize that a combination cold medicine already contained acetaminophen or ibuprofen. Read these 10 reminders then print out the dosage charts and keep them readily available.
Do not give acetaminophen (or any medicine) to a baby under 3 months old without talking to your doctor. Acetaminophen can mask a fever and a newborn with fever needs testing to make sure there is no serious illness.
Know your child's … [Read More...]
Living Amish This is a true story about how a modern minivan-driving 40-something working mother of three managed to survive 96 hours without her iPhone.(spoiler alert: it wasn't as bad as I thought it might be) (but I still wouldn't recommend … [Read More...]
DON’T MISS OUT ON THE LATEST BUZZ! Sign up for our FREE e-newsletter!